MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC ISOLETTE 8000 PLUS; CONVENTIONAL INFANT INCUBATOR

DRAEGER MEDICAL SYSTEMS, INC ISOLETTE 8000 PLUS; CONVENTIONAL INFANT INCUBATOR
Catalog Number MU20602
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of this investigation.
 
Event or Problem Description
It was reported that the device continued to heat at maximum power in skin mode even though the skin temperature was good.Which led to a baby hyperventilating.
 
Additional Manufacturer Narrative
It was reported to draeger that the i8000 plus incubator continued to heat at maximum power in skin mode even though the skin temperature was good.Additional information was requested, and the customer appears to be using the device correctly, using draeger skin probes, proper skin probe placement and monitoring the patient temperature.A dreager technician went onsite and evaluated the device.The draeger technician found no problems with device.However, he did mention that a grommet was missing on the left side of the hood.A missing grommet on the hood would cause an air leak and the heater too run at maximum power to maintain the incubator temperature.Root cause has been identified as an air leak due to a missing grommet.The device was tested and returned to use.No further issues have been reported.
 
Event or Problem Description

Brand Name
ISOLETTE 8000 PLUS
Common Device Name
CONVENTIONAL INFANT INCUBATOR
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer Contact
3135 quarry road
telford, PA 
2156602400
MDR Report Key18621689
Report Number2510954-2024-00003
Device Sequence Number2368631
Product Code FMZ
UDI-Device Identifier04049098090612
UDI-Public(01)04049098090612(11)200306(17)220305(93)MU20602-11
Combination Product (Y/N)N
PMA/510(K) Number
K182977
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMU20602
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2024
Supplement Date Received by Manufacturer06/10/2024
Initial Report FDA Received Date02/01/2024
Supplement Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown